# SDR AALA20120701001

- Difficulty date: June 6, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N944AN
- Make and model: Boeing 737823
- Aircraft serial: 29535
- Aircraft time: 36,133 hours, 14,855 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E AND E COMPARTMENT HAS NUMEROUS AREA OF CORROSION IN STRINGERS 23 TO 28 LEFT AND SKIN FROM STATIONS 370 TO 400.  REMOVED CORROSION INSTALLED DOUBLER/TRIPLER AND NUMEROUS STRINGER SPLICES PER EA B737-53-024777.
